# SDR DALA2015022001602

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 83,775 hours, 35,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP SUPPORT BEAM: HOLE DAMAGED ON INBD SIDE OF BEAM, AFT UPPER FASTENER OF SIDE BRACE MOUNT FITTING HOLE. C/W ERA 532696-01.
